# SDR PCAA0102006

- Difficulty date: February 9, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,406 hours, 29,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Transformer
- Part number: 28VS200Y4DH
- Part serial: 581
- Condition: Fluctuates
- Location: Rt Tru
- Part time: 26,428 hours, 29,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB FLIGHT 3539.  FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS WERE FLASHING ON AND OFF DURING CLIMBOUT.  MEL 24-01 ISSUED FOR TRANSFORMER RECTIFIER UNIT (TRU) AND AIRCRAFT RETURNED TO SERVICE.  DURING NEXT SCHEDULED MAINTENANCE VISIT RIGHT TRU REPLACED.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
